# SDR RAIA201508140001

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 35,475 hours, 20,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN, FWD OF OVERWING EMERGENCY EXIT AT 18A, LIGHT NR 19, IS INOPERATIVE.  INSPECTED AND FOUND WIRE DISCONNECTED. RECONNECTED AND PERFORMED OPS CHECK. OPS CHECK GOOD.
